MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TISSUE SPARING FEM CORE CASE 1; HIP INSTRUMENTS : INSTRUMENT CASES

DEPUY ORTHOPAEDICS INC US TISSUE SPARING FEM CORE CASE 1; HIP INSTRUMENTS : INSTRUMENT CASES
Model Number 2598-07-390
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trays are missing parts (broke off).Trays are peeling.Lids are broken and thrown out.Coating is peeling off.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the instrument associated with this report was not returned, but a photo was provided confirming the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
TISSUE SPARING FEM CORE CASE 1
Common Device Name
HIP INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12302502
Report Number1818910-2021-17534
Device Sequence Number19785167
Product Code FSM
UDI-Device Identifier10603295148333
UDI-Public10603295148333
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2598-07-390
Device Catalogue Number259807390
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1